ՀՍՍՌ ԳԱ Տեղեկագիր: Ֆիզիկա-մաթեմատիկական, բնական և տեխնիկական գիտություններ (1948-1956) =ASSR NA Proceedings of the Physical, Mathematical, Natural and Technical Sciences (1948-1956)

О двойниковых законах порфировых кварцев

Варданянц, Л. А. (1953) О двойниковых законах порфировых кварцев. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկո-մաթեմատիկական, բնական և տեխնիկական գիտություններ, 6 (5-6). pp. 129-148.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1739Kb

Item Type:Article
Additional Information:Պորֆիրային կվարցերի կրկնաբյուրեղացման օրենքների մասին
Uncontrolled Keywords:Վարդանյանց Լ.Ա.
Subjects:Q Science > QE Geology
ID Code:214
Deposited By:Fundamental Scientific Library
Deposited On:16 Jul 2010 11:12
Last Modified:19 Apr 2011 04:27

Repository Staff Only: item control page